# SDR CALA2015091500759

- Difficulty date: September 15, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 51,680 hours, 18,748 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004212
- Part serial: 2338
- Condition: Faulty
- Location: Te Flap
- Part time: 51,641 hours, 18,736 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TRAILING EDGE FLAP ASYMMETRY AFTER TAKEOFF.  FLAPS 5 FOR TAKEOFF, ON RETRACTION RT TE FLAP STAYED AT 1.2 DEG.  LT TE FLAP STAYED AT 1.8 DEG.  DECLARED EMER.  BIT FSEU CODE 27-53252.  REPLACED NR 3 FLAP SKEW SENSOR IAW 27-59-01 & ACCOMPLISHED FUNCTIONAL TEST IAW 27-59-00-730-801.  SYS CHECKED NORMAL.
